Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the pole and zero locations of rational Laplace transformations of non-negative functions. II


Author: A. H. Zemanian
Journal: Proc. Amer. Math. Soc. 12 (1961), 870-874
MSC: Primary 44.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0136938-8
MathSciNet review: 0136938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. F. Macdiarmid, Transient response conditions for monotonic characteristics, Wireless Engineer vol. 28 (1951) pp. 330-334.
  • [2] O. P. D. Cutteridge, Monotonic transient response, Proc. Inst. Elec. Engrs. Part IV vol. 101 (1954) pp. 46-54.
  • [3] E. Lukacs and O. Szász, Some nonnegative trigonometric polynomials connected with a problem in probability, J. Res. Nat. Bur. Standards vol. 48 (1952) pp. 139-146. MR 0049369 (14:161f)
  • [4] -, Nonnegative trigonometric polynomials and certain rational characteristic functions, J. Res. Nat. Bur. Standards vol. 52 (1954) pp. 153-160. MR 0061195 (15:789b)
  • [5] A. H. Zemanian, On the pole and zero locations of rational Laplace transformations of nonnegative functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 868-872. MR 0109996 (22:879)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.10

Retrieve articles in all journals with MSC: 44.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0136938-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society